# SDR FDEA202308171453

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 49,188 hours, 7,852 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W4150112
- Part serial: 000918
- Condition: Bent
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING NO.10 SLAT OUTER SKIN FOUND BULGE AT WS 657-661 AND 19.5 IN AWAY   FROM AFT EDEG. RH WING NO.10 SLAT OUTER SKIN BULGE AREA AT WS 657-661 AND 19.5 IN AWAY FROM AFT EDGE   REPAIRED AS PER B777 SRM 57-43-01-2R-9, SRM 51-40-05, SRM51-20-01 REV 44.0 AND EA # G-5750-  T0375755 P1 TITLE: WING - FLIGHT SURFACES - RH WING #10 SLAT OUTER SKIN CREASE LINE   OVER NOSE BEAM AREA AT OSCS 682.770 - SRM REPAIR - RSC TRACKING. REFER TO WRI   :57503224 FOR WORK DETAILS, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
